MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PROGRIP; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PROGRIP; MESH, SURGICAL, POLYMERIC
Model Number LPG1510
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Hernia (2240)
Date of Event 10/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10 concomitant product: unknown progrip, unknown progrip mesh product (lot#unknown).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that pain occurred following the placement of two prostheses to treat inguinal hernias.The patient presented with a left inguinal hernia with pain radiating to the testicular area, and a narrow-necked hernia that was painful during exertion, interfering with sports activities.Laparoscopic repair of the left inguinal hernia was performed with placement of a prosthetic reinforcement.Subsequently, a direct medial recurrence of the left inguinal hernia was confirmed by ultrasound, and open repair of the recurrent hernia was performed with prosthetic reinforcement.The patient experienced various pains several times a day in the pubic and testicular areas, with pain worsened by sitting and during sports activities.

Brand Name
PROGRIP
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key24497257
Report Number9615742-2026-00231
Device Sequence Number5104875
Product Code FTL
UDI-Device Identifier10884521513136
UDI-Public(01)10884521513136(17)280531(10)PZF0109X(20)12
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K120897
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLPG1510
Device Catalogue NumberLPG1510
Device Lot NumberPZF0109X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Initial Report FDA Received Date03/03/2026
Date Device Manufactured06/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE NOTE ON H11.
Patient Age51 YR
Patient SexMale